# SDR UALA2012011600331

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 59,515 hours, 22,244 cycles
- Engine: Iae V2527A5
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 974540
- Part serial: 83
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK COMING FROM MAIN GEAR WHEEL WELL.  LEAK COMING FROM BASE OF HIGH PRESSURE TRANSMITTER, ON YELLOW SYS MODULE.  ADJACENT TO YELLOW SYS RES.  REPLACED TRANSMITTER PER AMM.  NO LEAKS NOTED.
